1.Bochenek J.
More general sufficient conditions for the convergence of the Bubnov-Galerkin method
Issue 19 (1977), pp. 7-12
Article (PDF 288K)
2.Winiarska T.
Zero points of the eigenfunctions of a composition of operators of the Sturm-Liouville type
Issue 19 (1977), pp. 13-31
Article (PDF 1036K)
3.Pelczar A.
Stability in generalized pseudo-dynamical systems
Issue 19 (1977), pp. 33-38
Article (PDF 425K)
4.Traple J.
A continuous and a discrete boundary value problem
Issue 19 (1977), pp. 39-53
Article (PDF 774K)
5.Topa S.
Complete classification of the family of all finite sequences of points in a projective space
Issue 19 (1977), pp. 55-120
Article (PDF 3340K)
6.Gancarzewicz J.
Geodesics of order 2
Issue 19 (1977), pp. 121-136
Article (PDF 654K)
7.Piórek J.
On the asymptotically solvable linear boundary value problem
Issue 19 (1977), pp. 137-143
Article (PDF 352K)
8.Downarowicz M.
Analytic continuation of series of homogeneous polynomials in topological vector spaces
Issue 19 (1977), pp. 145-157
Article (PDF 700K)
9.Malec M.
Sur une méthode des différences finies pour l'équation différentielle non linéaire elliptique aux dérivées mixtes et la condition aux limites du type de Neumann
Issue 19 (1977), pp. 159-167
Article (PDF 357K)
10.Skupieñ Z., Zygmunt W.
Generating path factors of a tree
Issue 19 (1977), pp. 169-173
Article (PDF 264K)
11.Nowotarska M.
Uniqueness of solutions of the Cauchy problem for first order differential-functional equations
Issue 19 (1977), pp. 175-187
Article (PDF 561K)
12.Dawidowicz A.L.
Attempted generalization of the idea of a tensor product
Issue 19 (1977), pp. 189-193
Article (PDF 203K)
13.Barcz E., Kania M., Moszner Z.
Sur les automates commutatifs
Issue 19 (1977), pp. 195-199
Article (PDF 218K)
14.Habrat S.
A modification of the method of Euler polygons for the ordinary delay differential equation
Issue 19 (1977), pp. 201-217
Article (PDF 678K)
15.Turdza E.
Note on a functional inequality with the n-th iterate of the unknown function
Issue 19 (1977), pp. 219-221
Article (PDF 125K)
16.Bello J.
On Gluskin's class of matrix algebras
Issue 19 (1977), pp. 223-225
Article (PDF 243K)
17.Pelczar A.
Note on some iterative-integral inequalities and equations
Issue 19 (1977), pp. 227-231
Article (PDF 250K)

 Comments: Back to the HomepageBack to the Homepage